# SDR UALA2013071805039

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 53,053 hours, 20,198 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLEXIBLE FLAP TRACK WITH THE HORSE SHOE CUT OUT IS RIPPED AT FWD END 5-6".  SEAL REMOVED  REPLACED LEFT WING FLAP SEAL.
